NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, December 11, 2013
I was already taking Levothyroxine for hypothyroidism when I started to use SlimQuick. Now, two months later, I am noticing symptoms that my thyroid may be "off" again. Could this be a side effect of using the Slimquick? Will just stopping it`s use get my thyroid back on track, or do you think I need to involve my doctor? (I am still on my Levothyroxine and have been for 3yrs.)
SlimQuick has many ingredients that act as stimulants which can mimic symptoms of thyroid disorders. It should not actually affect your thyroid function. However, with your condition, it is probably best that you stop taking it.
Debra K Gardner, PhamD
Former Assistant Clinical Professor of Pharmacy College Business Office
Internal Resource Pool-Allied at OSU Medical Center
Wexner Medical Center
The Ohio State University